| Model Number |
6371 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event (b3) and patient weight (a4) are estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that during an ipg replacement procedure impedance check revealed high impedance.As such, the extension was explanted and replaced addressing the issue.Therapy was confirmed post op.